NZ J. Mathematics Vol. 26, Number 1, (1997)

Here is the table of contents of Volume 26 of the New Zealand Journal of Mathematics:
G.D. Anderson, S.-L. Qiu and M.K. Vamanamurthy
Inequalities for distortion functions and plane quasiconformal mappings
pp. 1-19.
Ismat Beg and Naseer Shahzad
A general fixed point theorem for a class of continuous random operators
pp. 21-23.
Douglas Bridges and Wang Yuchuan
Constructing cutoff functions
pp. 25-29.
F.M. Dong, Y.P. Liu and K.M. Koh
The chromaticity of odd wheels with a missing spoke
pp. 31-43.
Benjamin Fine, Frank Levin and Gerhard Rosenberger
Faithful complex representations of one relator groups
pp. 45-51.
Muhammad Aslam Noor
Some recent advances in variational inequalities Part I: Basic concepts
pp. 53-79.
A.A. Pokrovski
Spectral analysis of sound and vibration in thin vibrating planes contacting fluid
pp. 81-105.
Timothy Robinson
Knapsack graphs
pp. 107-124.
D. Vere-Jones
Alpha-permanents and their applications to multivariate gamma, negative binomial and ordinary binomial distributions
pp. 125-153.

Last changed 12 September 1998